# SDR SWIA202265807

- Difficulty date: February 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ON R/H WING, AT AFT SPAR, AT APPROXIMATELY WS282R, BRACKET HARDWARE HAS CORROSION.  (MARKED).    (C CHECK RO 5/23/22)    REMOVED AND REPLACED CORRODED HARDWARE AT R/H WING AFT SPAR APPROXIMATELY WS282R REF CRJ900 SRM 51-41-02-001-001-A01. TORQUE WRENCH USED 5656TUC CAL DUE DATE 30-JUN-22
